Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The set of curvilinear convergence of a continuous function defined in the interior of a cube


Author: T. J. Kaczynski
Journal: Proc. Amer. Math. Soc. 23 (1969), 323-327
MSC: Primary 30.62
DOI: https://doi.org/10.1090/S0002-9939-1969-0248339-X
MathSciNet review: 0248339
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Bagemihl and J. E. McMillan, Characterization of the sets of angular and global convergence, and of the sets of angular and global limits, of functions in a half-plane, Fund. Math. 59 (1966), 177-187. MR 0210897 (35:1782)
  • [2] F. Bagemihl and W. Seidel, Koebe arcs and Fatou points of normal functions, Comment. Math. Helv. 36 (1961), 9-18. MR 0141786 (25:5183)
  • [3] T. J. Kaczynski, Boundary functions and sets of curvilinear convergence for continuous functions, Trans. Amer. Math. Soc. (to appear). MR 0243078 (39:4402)
  • [4] S. Kierst, Sur l'ensemble des valeurs asymplotiques d'une fonction méromorphe dans le cercle-unité, Fund. Math. 27 (1936), 226-233.
  • [5] O. Lehto and K. I. Virtanen, Boundary behavior and normal meromorphic functions, Acta Math. 97 (1957), 47-65. MR 0087746 (19:403f)
  • [6] J. E. McMillan, Boundary properties of functions continuous in a disc, Michigan Math. J. 13 (1966), 299-312. MR 0210899 (35:1784)
  • [7] W. Sierpinski, General topology, Univ. of Toronto Press, Toronto, Canada, 1952. S. R. Foguel, The ergodic theory of Markov processes, Van Nostrand, New York. MR 0050870 (14:394f)
  • [8] H. Tietze, Über stetige Kurven, Jordansche Kurvenbögen und geschlossene Jordansche Kurven, Math. Z. 5 (1919), 284-291. MR 1544387

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.62

Retrieve articles in all journals with MSC: 30.62


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0248339-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society